# SDR SWAA2024022242883

- Difficulty date: January 19, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 37,928 hours, 17,729 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UKNOWN
- Condition: Broken
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PANEL 231HF CABIN FLOOR BROKEN.<[01] REPAIRED DAMAGE AREA AT FLOOR PANEL#231HF PER B737 SRM 53-00-50-2R-1 PARAGRAPH(5.J) MATERIAL USED RESIN 50A PO#2040692 FIBERGLASS SPO#1690463 AND PERFORMED TAP TEST INSP AT REWORKED AREA; IAW B 737 NDT PART 1 51-05-01. NO DAMAGE NOTED. TOOL: ST8842; BC 167796.;[02] RII- VERIFIED REPAIR
